Ruin problem for a generalized Poisson process with reflection

Authors

  • N. S. Bratiichuk
  • O. V. Lukovych

Abstract

We consider a generalized Poisson process with reflection at the level T > 0. Under certain conditions on the distribution of the values of positive jumps of the process, we obtain representations for the characteristic functions of functionals associated with the exit of the indicated process to the negative semiaxis.

Published

25.11.2005

Issue

Section

Research articles

How to Cite

Bratiichuk, N. S., and O. V. Lukovych. “Ruin Problem for a Generalized Poisson Process With Reflection”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 11, Nov. 2005, pp. 1465–1475, https://umj.imath.kiev.ua/index.php/umj/article/view/3701.